Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Lump in throat, upper gastrointestinal fine. Is the lump in throat or sensation due to tissue expanders?

I have tissue expanders & after I rec d them I noticed I had a lump in my throat. Had it checked out & just had an upper GI & everything is fine. They widened my esophagus little but I still have the lump in my throat. This started b/4 I had radiation & I still have it. Finished radiation on 4/26. I thought it was reflux but after having the upper GI, dr. told me everything looked fine. Could the lump in my throat or sensation thereof be because of the tissue expanders?
Asked On : Thu, 17 May 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding feeling of lump in throat, though you have already been exposed to radiation and your narrow oesophagus had been dilated.

I would like to say that after radiation there appears oedema in pharynx and oesophagus followed by fibrosis which some times results in stenosis. This is most of the time gives rise to feeling of obstruction in degulitition to patient. Second important fact is in such situations reflex oesophagitis is also comes in viscinity and again gives feeling of lump.

After dilatation recurrence of stricture is very common so please remain in touch with your gastroenterologist.

Probably above answers your query.

Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor